# SDR R61A201507300505

- Difficulty date: July 30, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 21,582 hours, 16,998 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIRE PANEL 351 BZ IS CRACKED.  MAINTENANCE TRIMMED OUT CRACKS IAW SRM 53-31-21.
